Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Clots & Anticoagulants
Question: Blood clot treatment
|reginaa - Wed Jun 02, 2004 9:01 am||
My boyfriend has some blood clots in his scrotum area. He suspects they were caused by wearing too tight underwear for some time, since he has also been gaining weights. He has now changed his underwear size, and no more clots seem to appear. However, I wonder if there's anything he can do to treat the existing clots. I know of a medication called Hirudoid. Will it help? Are there other medications, and will he need any prescription?
|Dr. Yasser Mokhtar - Wed Jun 02, 2004 2:25 pm||
i don't think that there will be any harm in trying hirudoid. It is said to accelerate healing time by 50%.
Another alternative is to use warm compresses three times a day.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.